Start control problem for a class of degenerate equations with lower order fractional derivatives. (Russian. English summary) Zbl 1470.49008

Summary: Fractional order degenerate evolution equation with lower fractional derivatives is studied. The case of a relatively bounded pair of operators in the main part of the equation is considered. For linear and semilinear equations the existence of a unique strong solution of the generalized Showalter-Sidorov problem is proved. These results are used for the proof of the solvability of the start control problem in the linear and the semilinera case. The obtained results are applied to study of an optimal control problem for a fractional order in time degenerate distributed system.


49J20 Existence theories for optimal control problems involving partial differential equations
34A08 Fractional ordinary differential equations
Full Text: DOI MNR


[1] Nakhushev A.M., Fractional calculus and its application, Fizmatlit Publ., Moscow, 2003, 272 pp. (In Russ.) · Zbl 1066.26005
[2] Pskhu A.V., Partial differential equations of fractional order, Nauka Publ., Moscow, 2006, 199 pp. (In Russ.)
[3] D. Baleanu, V. E. Fedorov, D. M. Gordievskikh, K. Taş, “Approximate controllability of infinite-dimensional degenerate fractional order systems in the sectorial case”, Mathematics, 7:8 (2019), 735 · Zbl 1438.93010
[4] D. Baleanu, A. Fernandez, “On fractional operators and their classifications”, Mathematics, 7:9 (2019), 830
[5] E. Shishkina, S. Sitnik, “A fractional equation with left-sided fractional Bessel derivatives of Gerasimov — Caputo type”, Mathematics, 7:12 (2019), 1216
[6] J. R. Wang, Y. Zhou, “A class of fractional evolution equations and optimal controls”, Nonlinear Analysis: Real World Applications, 12:1 (2011), 262-272 · Zbl 1214.34010
[7] D. Baleanu, J. A. T. Machado, A. C. J. Luo, Fractional dynamics and control, Springer, New York-Dordrecht-Heidelberg-London, 2012, x+310 pp. · Zbl 1231.93003
[8] G. M. Bahaa, A. Hamiaz, “Optimal control problem for coupled time-fractional diffusion systems with final observations”, Journal of Taibah University for Science, 13:1 (2018), 124-135
[9] M. V. Plekhanova, “Degenerate distributed control systems with fractional time derivative”, Ural Mathematical Journal, 2:2 (2016), 58-71 · Zbl 1424.49007
[10] Plekhanova M.V., “Solvability of control problems for degenerate evolution equations of fractional order”, Chelyabinsk Physical and Mathematical Journal, 2:1 (2017), 53-65 (In Russ.) · Zbl 1465.49006
[11] M. V. Plekhanova, “Distributed control problems for a class of degenerate semilinear evolution equations”, Journal of Computational and Applied Mathematics, 312 (2017), 39-46 · Zbl 1350.49004
[12] M. V. Plekhanova, G. D. Baybulatova, “Problems of hard control for a class of degenerate fractional order evolution equations”, Lecture Notes in Computer Science, 11548, 2019, 501-512 · Zbl 1439.49040
[13] M. V. Plekhanova, G. D. Baybulatova, “Semilinear equations in Banach spaces with lower fractional derivatives”, Springer Proceedings in Mathematics and Statistics, 292, 2019, 81-93 · Zbl 1434.35276
[14] M. V. Plekhanova, G. D. Baybulatova, “A class of semilinear degenerate equations with fractional lower order derivatives”, Proceedings of the International Conference devoted to the 95th anniversary of Academician N. N. Krasovskii, Stability, Control, Differential Games (SCDG2019) (Yekaterinburg, Russia, 16-20 September 2019), eds. T. F. Filippova, V. I. Maksimov, A. M. Tarasyev, 2019, 444-448
[15] M. V. Plekhanova, G. D. Baybulatova, “On strong solutions for a class of semilinear fractional degenerate evolution equations with lower fractional derivatives”, Mathematical Modelling in Applied Sciences, 2020 (First published: 12 April 2020) · Zbl 1451.34013
[16] M. V. Plekhanova, G. D. Baybulatova, “Multi-term fractional degenerate evolution equations and optimal control problems”, Mathematics, 8:4 (2020), 483 · Zbl 1454.76013
[17] V. E. Fedorov, A. A. Abdrakhmanova, “Distributed order equations in Banach spaxes with sectorial operators”, Transmutation Operators and Applications, Springer Nature Switzerland AD, Cham, 2020, 509-538 · Zbl 1494.34132
[18] Plekhanova M.V., “Start control problems for fractional evolution equations”, Chelyabinsk Physical and Mathematical Journal, 1:3 (2016), 15-36 (In Russ.) · Zbl 1464.49003
[19] Shuklina A.F., Plekhanova M.V., “Mixed control problems for Sobolev”s system”, Chelyabinsk Physical and Mathematical Journal, 1:2 (2016), 78-84 (In Russ.) · Zbl 1464.49004
[20] Plekhanova M.V., Shuklina A.F., “Mixed control for linear infinite-dimensional systems of fractional order”, Chelyabinsk Physical and Mathematical Journal, 5:1 (2020), 32-43 (In Russ.) · Zbl 1471.93148
[21] E. G. Bajlekova, Fractional evolution equations in Banach spaces, PhD thesis, Eindhoven University of Technology, University Press Facilities, Eindhoven, 2001, 107 pp. · Zbl 0989.34002
[22] Lions J.-L., Quelques Méthodes De Résolution Des Problémes Aux Limites NonLinéaires, Dunod Gauthier-Villars, Paris, 1969, xx+554 pp.
[23] Korpusov M.O., Sveshnikov A.G., Nonlinear functional analysis and mathematical modeling in physics: Geometric and topological properties of linear spaces, Krasand Publ., Moscow, 2011, 416 pp. (In Russ.)
[24] Fursikov A.V., Optimal control of distributed systems. Theory and applications, AMS, Providence, Rhode Island, 1999, 305 pp. (In Russ.) · Zbl 0938.93003
[25] G. A. Sviridyuk, V. E. Fedorov, Linear Sobolev Type Equations and Degenerate Semigroups of Operators, VSP, Utrecht-Boston, 2003, 216 pp. · Zbl 1102.47061
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.